Autors: Yonchev, A. S., Petkov, A. S., Mihail Konstantinov.
Title: Linear Perturbation Bounds of the Continuos-time LMI based H∞ Quadratic Stability Problem
Keywords: Linear Perturbation Bounds, H∞ Quadratic Stability, LMI Based Synthesis, Linear Systems

References

    Issue

    An International Journal of Applied and Computational Mathematics, vol. 12, issue 2, pp. 133-139, 2013, Azerbaijan, ISBN ISSN 1683-3511

    Вид: статия в списание, публикация в издание с импакт фактор, индексирана в Scopus и Web of Science